MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY SHELLS; HIP CEMENTLESS SHELL

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY SHELLS; HIP CEMENTLESS SHELL
Model Number 01.32.152MB
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/25/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting pain.Upon exploration, the surgeon observed poor cup placement.About 3 years and 2 months after the primary surgery, the surgeon revised the cup, liner and head.Cup was well fixed, it was probably malpositioned during primary, but this cannot be confirmed.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 2 october 2024: lot 2009457: (b)(4) items manufactured and released on 11-mar-2021.Expiration date: 2026-feb-28.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient came in reporting pain.Upon exploration, the surgeon observed poor cup placement.About 3 years and 2 months after the primary surgery, the surgeon revised the cup and liner with competitor components and head with medacta head.Cup was well fixed, it was probably malpositioned during primary, but this cannot be confirmed.The surgery was completed successfully.On (b)(6) 2024, the patient was revised again due to competitor's cup malpositioning (malpositioned cup causing impingement on the trunnion), and the medacta head was revised as per standard procedure.
 
Additional Manufacturer Narrative
On (b)(6) 2024 fwe have received the date of birth of the patient.On (b)(6) 2024, it was confirmed also that the cup implanted during the first revision was from competitor and that the patient was revised again on (b)(6) 2024 due to competitor cup impingement.Details added in the follow-up: patient date of birth: (b)(6) 1962.Event description.

Brand Name
MPACT DOUBLE MOBILITY SHELLS
Common Device Name
HIP CEMENTLESS SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20522022
Report Number3005180920-2024-00868
Device Sequence Number18403128
Product Code LZO
UDI-Device Identifier07630030860973
UDI-Public07630030860973
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model Number01.32.152MB
Device Lot Number2009457
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexUnknown